U.S. doctors online nowAsk doctors free
A 31-year-old female asked:

I missed four doses of zoloft (sertraline) and am having terrible side effects. is it ok to just start taking it again?

1 doctor answer2 doctors weighed in
Dr. Pamela Pappas
Psychiatry 43 years experience
Zoloft (sertraline): I don't know how long you were on zoloft (sertraline) before skipping doses, but withdrawal effects can happen when doing that. I suggest restarting your medication, and letting your physician know what's happened. If and when it comes time to taper again, you and your doctor can create a more gradual schedule.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.